American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(08A15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Peter Köhler. The semigroup of varieties of Brouwerian semilattices . Trans. Amer. Math. Soc. 241 (1978) 331-342. MR 0480230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] R. D. Giri. On a varietal structure of algebras . Trans. Amer. Math. Soc. 213 (1975) 53-60. MR 0382120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Catherine Aust. Primitive elements and one relation algebras . Trans. Amer. Math. Soc. 193 (1974) 375-387. MR 0344176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Kirby A. Baker. Primitive satisfaction and equational problems for lattices and other algebras . Trans. Amer. Math. Soc. 190 (1974) 125-150. MR 0349532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Robert W. Quackenbush. Structure theory for equational classes generated by quasi-primal algebras . Trans. Amer. Math. Soc. 187 (1974) 127-145. MR 0327619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ralph McKenzie. Equational bases and nonmodular lattice varieties . Trans. Amer. Math. Soc. 174 (1972) 1-43. MR 0313141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1